# SDR AALA202111047010

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 23,196 hours, 6,662 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 4205401
- Part serial: 42054016056
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 23,196 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O, H

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB YELLOW HYDRAULIC SYSTEM OVERHEAT MESSAGE OCCURRED, CREW SHUT DOWN SYSTEM PER QRH PROCEDURE, DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202111027010: MAINTENANCE DETERMINED THAT THE #2 ENGINE DRIVEN HYDRAULIC PUMP HAD FAILED, REPLACED PUMP AND ACCOMPLISHED A SATISFACTORY LEAK /OPERATIONAL CHECK PER AMM 29-13-51. ** (CLOESED)
